MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN); CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN); CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384516
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter stated "picc dressing noticed to need changing on (b)(6) close to midnight.Same done.Dressing was noted to be wet at that time.Connections tightened and picc resecured.On (b)(6) at close to 2300hrs, dressing noted to have a yellow tinge in color.Felt to be damp.(b)(6) called.Dressing lifted.Picc line flushed with normal saline and dripping noted at the hub of the picc line where it tapers down from the hub to the line patient had to be poked for a piv on removal of the picc line.".
 
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A final report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One used sample was returned to argon from the customer.A visual inspection was performed on the returned product.The returned part was tested with a water-filled syringe with red food coloring.No leaks were observed on any of the hubs at the time of inspection.Since the failure mode could not be duplicated, no further action will take place at this time.Additional information was provided in h.6.And h.11.

Brand Name
L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN)
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23996430
Report Number0001625425-2026-00922
Device Sequence Number16051916
Product Code LJS
UDI-Device Identifier00886333209910
UDI-Public(01)00886333209910(17)271120(10)11599613
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384516
Device Lot Number11599613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown